# SDR SWAA001896

- Difficulty date: September 29, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N321SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23342
- Aircraft time: 45,607 hours, 44,820 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100885
- Condition: Inoperative
- Location: Rows 1 - 7
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND EEPLS INOP FROM ROWS 1 - 7 AND EXIT DOORS R1 AND L1.  REMOVED AND REPLACED BATTERY PACK PER MM.
